MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP CONDYLAR PLATE 5.0MM/90°/5 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PEDIATRIC LCP CONDYLAR PLATE 5.0MM/90°/5 HOLES; PLATE, FIXATION, BONE
Model Number 02.108.421
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient information is unknown.Date of event: unknown.Additional device product code: hwc.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2018 due to fibrous dysplasia which eventually led to hip falling into extreme varus.Patient previously had an osteotomy, on an unknown date, and was implanted with a pediatric locking compression plate (lcp) condylar plate, four (4) unknown locking screws and four (4) unknown cortex screws.During the revision, the plates and screws were taken out successfully and section of the fibrous dysplasia was taken out.The patient's new osteotomy was then corrected with a custom retrograde nail.The procedure was completed successfully.It is unknown if there was a surgical delay.Patient outcome reported as good.This report is for one (1) pediatric lcp condylar plate 5.0 mm/90°/5 holes.This is report 1 of 3 for (b)(4).

Brand Name
PEDIATRIC LCP CONDYLAR PLATE 5.0MM/90°/5 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7706348
Report Number2939274-2018-52991
Device Sequence Number1511031
Product Code HRS
UDI-Device Identifier10886982030115
UDI-Public(01)10886982030115
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112085
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.108.421
Device Catalogue Number02.108.421
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date07/20/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;